# SDR ASAA2022100940255

- Difficulty date: October 9, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,725 hours, 9,784 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG BITE TEST SHOWS SHORT TIME FAULT 73-21281 " EEC CHANNEL NOT ENERGIZED W/ ALTERNATOR VOLTAGE. GROUNDED - YES. ON DEFERRAL.
